International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 2, Part A

Bayesian estimation of stress strength reliability P[X>Y] of Lomax and exponential distribution based on right censored sample


Author(s): Neethu Jacob and ES Jeevanand

Abstract: The present paper is concerned with the estimation of stress strength reliability R=P[X>Y] when X and Y are the random variables following Lomax and Exponential Distribution based on right censored sample. The main aim of this article is to estimate the Maximum Likelihood estimates of R and Bayesian Estimates of R under Squared Error Loss function, Linex Loss function and Entropy Loss function. Finally the performance of the estimators are evaluated by simulation study.

DOI: 10.22271/maths.2021.v6.i2a.660

Pages: 27-30 | Views: 44 | Downloads: 13

Download Full Article: Click Here
How to cite this article:
Neethu Jacob, ES Jeevanand. Bayesian estimation of stress strength reliability P[X>Y] of Lomax and exponential distribution based on right censored sample. Int J Stat Appl Math 2021;6(2):27-30. DOI: 10.22271/maths.2021.v6.i2a.660
Call for book chapter
International Journal of Statistics and Applied Mathematics